Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Difficulty defecating, stomach pain. Urine test shows kidney stones, high ALT, raised bilirubin. Treatment options?

I am 58 and have raised ALT (88) and raised bilirubin (28) with B & C as -ve. A kidney stone has been detected. I take 10 mg Narvasc daily for B.P and 1/2 tablet of Xolnox for sleep. My mother also had liver disease . However, I eat well, 4-5 kms of walk almost daily with no signs of fatigues but my stomach remains stiff. To defecate I have to use external pressure but never feel fully empty.
Asked On : Fri, 4 May 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Dear sir

Increased bilirubin with kidney stones is always associated with gall bladder stones in most of the times

Secondly an ultrasound scanning of abdomen will reveal all the points necessary

It is associated with increased liver functions tests too. To it may take some more invasive procedures to confirm the diagnosis..
Answered: Wed, 30 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor